Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

All finite generalized triangle groups


Authors: L. Lévai, G. Rosenberger and B. Souvignier
Journal: Trans. Amer. Math. Soc. 347 (1995), 3625-3627
MSC: Primary 20F05; Secondary 20D99
DOI: https://doi.org/10.1090/S0002-9947-1995-1303124-2
MathSciNet review: 1303124
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We complete the classification of those generalized triangle groups that are finite.


References [Enhancements On Off] (What's this?)

  • [1] G. Baumslag, J. W. Morgan and P. B. Shalen, Generalized triangle groups, Math. Proc. Cambridge Philos. Soc. 102 (1987), 25-31. MR 886432 (88g:20062)
  • [2] M. D. E. Conder, Three-relator quotients of the modular group, Quart. J. Math. Oxford (2) 38 (1987), 427-447. MR 916226 (88m:20069)
  • [3] B. Fine and G. Rosenberger, A note on generalized triangle groups, Abh. Math. Sem. Univ. Hamburg 56 (1986), 233-244. MR 882417 (88d:20047)
  • [4] B. Fine, F. Levin and G. Rosenberger, Free subgroups and decompositions of one-relator products of cyclics. Part 1: the Tits alternative, Arch. Math. 50 (1988), 97-109. MR 930108 (89c:20050)
  • [5] J. Howie, V. Metaftsis and R. M. Thomas, Finite generalized triangle groups, 347 (1995), 3613-3623. MR 1303121 (96a:20041)
  • [6] F. Levin and G. Rosenberger, On free subgroup of generalized triangle groups, Part II (S. Seghal et al., eds.), Proc. Ohio State meeting in 1992 in honour of H. Zassenhaus (to appear).
  • [7] G. Rosenberger, On free subgroups of generalized triangle groups, Algebra i Logika 28 (1989), 227-240. MR 1065650 (91g:20045)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05, 20D99

Retrieve articles in all journals with MSC: 20F05, 20D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1303124-2
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society